Segui
Victor Dalmau
Victor Dalmau
Department of Information and Communication Technologies, Universitat Pompeu Fabra
Email verificata su upf.edu
Titolo
Citata da
Citata da
Anno
Constraint satisfaction, bounded treewidth, and finite-variable logics
V Dalmau, PG Kolaitis, MY Vardi
International Conference on Principles and Practice of Constraintá…, 2002
2552002
A simple algorithm for Mal'tsev constraints
V Dalmau, A Bulatov
SIAM Journal on Computing 36 (1), 16-27, 2006
179*2006
A combinatorial characterization of resolution width
A Atserias, V Dalmau
Journal of Computer and System Sciences 74 (3), 323-334, 2008
1742008
Towards a dichotomy theorem for the counting constraint satisfaction problem
AA Bulatov, V Dalmau
Information and Computation 205 (5), 651-678, 2007
160*2007
Closure functions and width 1 problems
V Dalmau, J Pearson
International Conference on Principles and Practice of Constraintá…, 1999
1281999
The complexity of counting homomorphisms seen from the other side
V Dalmau, P Jonsson
Theoretical Computer Science 329 (1-3), 315-323, 2004
1202004
Datalog and constraint satisfaction with infinite templates
M Bodirsky, V Dalmau
Journal of Computer and System Sciences, 646-659, 2013
98*2013
Linear datalog and bounded path duality of relational structures
V Dalmau
Arxiv preprint cs/0504027, 2005
88*2005
Learning schema mappings
BT Cate, V Dalmau, PG Kolaitis
ACM Transactions on Database Systems (TODS) 38 (4), 1-31, 2013
832013
Generalized majority-minority operations are tractable
V Dalmau
20th Annual IEEE Symposium on Logic in Computer Science (LICS'05), 438-447, 2005
762005
A new tractable class of constraint satisfaction problems
V Dalmau
Annals of Mathematics and Artificial Intelligence 44 (1), 61-85, 2005
692005
On the Power of k-Consistency
A Atserias, A Bulatov, V Dalmau
International Colloquium on Automata, Languages, and Programming, 279-290, 2007
682007
Beyond hypertree width: Decomposition methods without decompositions
H Chen, V Dalmau
International Conference on Principles and Practice of Constraintá…, 2005
682005
Computational complexity of problems over generalized formulas
V Dalmau, RG Mestre, ...
542000
Majority constraints have bounded pathwidth duality
V Dalmau, A Krokhin
European Journal of Combinatorics 29 (4), 821-837, 2008
462008
Generalized satisfiability with limited occurrences per variable: A study through delta-matroid parity
V Dalmau, DK Ford
International Symposium on Mathematical Foundations of Computer Science, 358-367, 2003
422003
Robust satisfiability for CSPs: Hardness and algorithmic results
V Dalmau, A Krokhin
ACM Transactions on Computation Theory (TOCT) 5 (4), 1-25, 2013
402013
A note on the product homomorphism problem and CQ-definability
B Cate, V Dalmau
arXiv preprint arXiv:1212.3534, 2012
40*2012
Enumerating homomorphisms
AA Bulatov, V Dalmau, M Grohe, D Marx
Journal of Computer and System Sciences 78 (2), 638-650, 2012
392012
Arc consistency and friends
H Chen, V Dalmau, B Gru▀ien
Journal of Logic and Computation 23 (1), 87-108, 2013
382013
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20